MathSciNet Relay Station
MathSciNet bibliographic data
MR230772 16.94
Eldridge, K. E. Orders for finite noncommutative rings with unity. Amer. Math. Monthly 75 1968 512–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement